# SDR USAA2011071400012

- Difficulty date: June 25, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 34,982 hours, 19,251 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOORBOARD 251RF BETWEEN FR58 TO FR62, Y=0.  REPLACED FLOORBOARD 251RF IAW MCGILL IRM 9701 REV G.
